# SDR SWAA2024102244225

- Difficulty date: October 1, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 540 RBL 3 FLOOR SUPPORT INTERCOSTAL CRACKED.<[01] REMOVED AND REPLACED PASSENGER CABIN FLOOR INTERCOSTAL AT STA. 540; FROM RBL 1' TO RBL 24' PER SRM 51-40-02.;[02] INSPECTED WORK ABOVE
